# SDR TRAX200700158

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL, FLOOR SUPPORT LOWER LEG IS CORRODED FS 330.  BLEND IS WITHIN LIMITS (MATERIAL THICKNESS .063 , REMOVAL .001 REMAINING 062) :INSTALLED FASTENERS AND RESTORED REWORKED AREA. PER CRJ 700 SMR51-42-06 AND SRM 51-21-23.
